JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
A fast and efficient algorithm for solving ill-conditioned linear systems
Yuka KobayashiTakeshi Ogita
Author information
JOURNALS FREE ACCESS

Volume 7 (2015) Pages 1-4

Details
Download PDF (109K) Contact us
Abstract

In this paper, a fast and accurate algorithm for solving ill-conditioned linear systems is proposed. The proposed algorithm is based on a preconditioned technique using a result of an LU factorization, which requires less computational cost than a previous method using an approximate inverse. The algorithm can provide accurate numerical solutions for ill-conditioned problems beyond the limit of the working precision. Results of numerical experiments are presented for confirming the effectiveness of the proposed algorithm.

Information related to the author
© 2015, The Japan Society for Industrial and Applied Mathematics
Next article

Recently visited articles
feedback
Top